# SDR RAIA0001019

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Engine: Garrtt TPE33114HR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 8,422 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6122-ROC-RIGHT ENGINE RPM WENT TO 102-103 PERCENT, CONDITION LEVERS WERE PULLED BACK WITH NO RESPONSE.  RPM CLIMBED TO 110 PERCENT, CREW PERFORMED ENGINE SHUTDOWN.  MAINTENANCE REPLACED RIGHT ENGINE.
